Epistane and Rapid Fat Gain/Bloating? - AnabolicMinds.com

Epistane and Rapid Fat Gain/Bloating?

  1. Rabidpanda25's Avatar
    Stats
    5'5"  168 lbs.
    Join Date
    Jun 2008
    Posts
    105
    Rep Power
    129

    Reputation

    Epistane and Rapid Fat Gain/Bloating?


    Hey guys,

    I'm a couple weeks into a short epistane cycle. The first 2 weeks or so were great, great increase in strength, rapid fat loss, improved muscle size and definition. However, at 30 mg's a day, it was making me relatively uncomfortable, sweating, increased heart rate, insomnia. So I began reducing the dosage to 25 mg, then 20 mg over the past few days. Then I began to notice some really strange side effects. Mostly bloating and abdominal discomfort. Like being full all the time. Then I began to notice that it seemed like I was putting on weight very very quickly, especially on my stomach and waist. I can't think of a reason why this should be happening. My calories have been substantially below maintenance this entire time, and I've maintained a good bit of cardio. Any ideas as to what could be going on here?

  2. supersize77's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Apr 2003
    Age
    37
    Posts
    312
    Rep Power
    296

    Reputation

    I know my waist definitely grows on epi, over an inch. Fat % stays the same according to accu-measure but the waist is definitely bigger. Stomach is slightly bloated as well.
  3. stevan's Avatar
    Join Date
    Jul 2008
    Posts
    3
    Rep Power
    77

    Reputation

    hey mate

    if your really 'really' feeling uncormfortable.. i'd suggest maybe consider starting your PCT.... otherwise if you can.. try holding out those extra 2weeks and finish off your cycle

    im pretty much in the exact same situation as you.... similar stats... and in my 4th week of epi

    i upped my dosage to 30mg in week 3 and soon after i had trouble sleeping, quite a high bp and significant bloat around the waist

    few days ago i started taking extra dosage of celery seed extract along with the usual cycle support... + some extra garlic during the day .... and pushed my last dosage of epi back a few hours b4 i went to bed... bp dropped quite a bit... i feel fine... and get to sleep much easier

    as for the bloating... just make sure your getting in enough water.. and dont worry too much about it, as im sure it would subside once you come off cycle
    •   
       

  4. 10195079's Avatar
    Stats
    5'7"  190 lbs.
    Join Date
    Jan 2008
    Age
    34
    Posts
    51
    Rep Power
    107

    Reputation

    I experienced similar symtpoms while using epi.

    To combat the gut issues (back up) I used gut health and drank plently of water, this helped significantly when it came to clearing my bowls.

    In relation to the uncontrolable weight gain, I attributed that to water and glycogen retention. I though this effect was attributed to the dosage I was using, I was running it at 40mg, but you appear to be running it at a low dose. Fortunately, once I ceased using the product, the puffy appearance it gave me disappeared in about a week.

    It will be interesting to read about what other people have to say in relation to this topic...
  5. neoborn's Avatar
    Stats
    5'7"  230 lbs.
    Join Date
    Oct 2006
    Posts
    4,406
    Rep Power
    2360

    Reputation

    Quote Originally Posted by 10195079 View Post
    I experienced similar symtpoms while using epi.

    To combat the gut issues (back up) I used gut health and drank plently of water, this helped significantly when it came to clearing my bowls.
    Same for me. Haven't heard of bloating from many people at all.
  6. edwards's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Aug 2007
    Posts
    786
    Rep Power
    480

    Reputation

    i was definitely holding water and quickly shed about 3 lbs when I started PCT.
  7. A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,581
    Rep Power
    6934

    Reputation

    Quote Originally Posted by neoborn View Post
    Same for me. Haven't heard of bloating from many people at all.
    I have not heard much about bloating. I want to know how you did 25mg of epi?
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  8. Rabidpanda25's Avatar
    Stats
    5'5"  168 lbs.
    Join Date
    Jun 2008
    Posts
    105
    Rep Power
    129

    Reputation

    Thanks guys, I appreciate the info. I've reduced my calories a little more and increased my water intake. The discomfort has subsided considerably since the past few days.

    Also, with the 25 mg's, I took the caps and divided them in half by eye. Which over 2 days, one might have been 6mg and the other like 4mg or so, but its definitely 50 mg in two days which evens out.
  

  
 

Similar Forum Threads

  1. Fat Gain or Bloating?
    By Predaking in forum Weight Loss
    Replies: 5
    Last Post: 12-19-2010, 10:39 PM
  2. Epistane and bloating
    By cmp007 in forum Anabolics
    Replies: 17
    Last Post: 07-22-2008, 11:04 PM
  3. Rapid Weightloss
    By carriong in forum Weight Loss
    Replies: 11
    Last Post: 04-09-2007, 08:13 AM
  4. rapid weight gain on andriol
    By lifthardheavy in forum Anabolics
    Replies: 13
    Last Post: 08-02-2006, 12:10 AM
  5. Rapid Heartbreat?
    By TheMonster in forum Supplements
    Replies: 10
    Last Post: 07-03-2005, 10:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in